# SDR CALA0100963

- Difficulty date: October 22, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Sta 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RIGHT SIDE INBOARD SEAT TRACK CORRODED FROM STATION 727E TO STATION 767. REMOVED AND REPLACED SEAT TRACK PER SRM 53-00-52, SOPM 20-41-04 AND AMM 51-21-00.
